# SDR IPXA2024013098516

- Difficulty date: January 30, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 95,744 hours, 18,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTING SYSTEM TEST FUNCTION INTERMITTENTLY WORKING WHEN PRESS TO TEST. EMERGENCY LIGHTING SYSTEM TEST FUNCTION DEFERRED PER MEL 33-50-2. DMP C/W. PLACARD INSTALLED.  FOUND EMERGENCY LIGHTING SYSTEM TEST FUNCTION INTERMITTENTLY WORKING WHEN PRESS TO TEST. REMOVED AND REPLACE SWITCH S1-402 REFERENCE SWMP 20-20-03. FUNCTIONAL TEST GOOD REFERENCE AMM 33-50-00-700-801.
